Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 22, NWS Norman, OK

March 7, 2012Grant County, Kay County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Mar 7, 2012, 11:32 PM CST for Grant County, Kay County, Oklahoma. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 7, 2012, 11:32 PM CST (05:32 UTC)
Expired
Mar 8, 2012, 12:15 AM CST
In force
43 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Grant County, OK, Kay County, OK

The radar

The Vance AFB radar (KVNX), 57 km from the middle of the area, began a volume at 05:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 5.5 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2012-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 645 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2012-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
645 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1207 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

732 
WUUS54 KOUN 080532
SVROUN
OKC053-071-080615-
/O.NEW.KOUN.SV.W.0022.120308T0532Z-120308T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1132 PM CST WED MAR 7 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GRANT COUNTY IN NORTHERN OKLAHOMA...
  WESTERN KAY COUNTY IN NORTHERN OKLAHOMA...

* UNTIL 1215 AM CST

* AT 1132 PM CST...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
  THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF JEFFERSON
  TO 5 MILES SOUTH OF POND CREEK...MOVING EAST AT 50 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE BLACKWELL LAKE...BLACKWELL...
  BRAMAN...DEER CREEK...JEFFERSON...LAMONT...MEDFORD...NARDIN...POND
  CREEK...RENFROW AND TONKAWA.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 211 AND 235.

LAT...LON 3700 9724 3666 9713 3659 9787 3681 9809
      3701 9745
TIME...MOT...LOC 0532Z 259DEG 45KT 3675 9791 3660 9779

$$
3 follow-up statements
783 
WWUS54 KOUN 080546
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1146 PM CST WED MAR 7 2012

OKC053-071-080615-
/O.CON.KOUN.SV.W.0022.000000T0000Z-120308T0615Z/
GRANT OK-KAY OK-
1146 PM CST WED MAR 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CST
FOR WESTERN KAY AND EASTERN GRANT COUNTIES...

AT 1146 PM CST...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES EAST OF MEDFORD TO
6 MILES SOUTHWEST OF LAMONT...MOVING EAST AT 50 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE BLACKWELL LAKE...BLACKWELL...
  BRAMAN...DEER CREEK...LAMONT...MEDFORD...NARDIN...RENFROW AND
  TONKAWA.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 211 AND 235.

LAT...LON 3687 9786 3701 9745 3700 9724 3666 9713
      3661 9767
TIME...MOT...LOC 0546Z 259DEG 45KT 3680 9763 3663 9759

$$
537 
WWUS54 KOUN 080602
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1202 AM CST THU MAR 8 2012

OKC053-080611-
/O.CAN.KOUN.SV.W.0022.000000T0000Z-120308T0615Z/
GRANT OK-
1202 AM CST THU MAR 8 2012

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EASTERN
GRANT COUNTY...

LAT...LON 3700 9724 3666 9713 3662 9745 3663 9746
      3693 9747 3701 9745
TIME...MOT...LOC 0601Z 259DEG 45KT 3684 9740 3667 9736

$$

OKC071-080615-
/O.CON.KOUN.SV.W.0022.000000T0000Z-120308T0615Z/
KAY OK-
1202 AM CST THU MAR 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CST
FOR WESTERN KAY COUNTY...

AT 1201 AM CST...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM NARDIN TO 6 MILES WEST OF
TONKAWA...MOVING EAST AT 50 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE BLACKWELL LAKE...BLACKWELL...
  BRAMAN...NARDIN AND TONKAWA.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 211 AND 235.

LAT...LON 3700 9724 3666 9713 3662 9745 3663 9746
      3693 9747 3701 9745
TIME...MOT...LOC 0601Z 259DEG 45KT 3684 9740 3667 9736

$$
726 
WWUS54 KOUN 080612
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1212 AM CST THU MAR 8 2012

OKC071-080619-
/O.EXP.KOUN.SV.W.0022.000000T0000Z-120308T0615Z/
KAY OK-
1212 AM CST THU MAR 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN KAY COUNTY WILL EXPIRE
AT 1215 AM CST...

THE STORM HAS WEAKENED...BUT SMALL HAIL AND WIND GUSTS OF 40 TO 50 
MPH MAY STILL OCCUR AS IT MOVES THROUGH KAY COUNTY.

LAT...LON 3700 9724 3666 9713 3662 9745 3663 9746
      3693 9747 3701 9745
TIME...MOT...LOC 0609Z 259DEG 45KT 3682 9728 3666 9726

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 11:24 PM CST, 8 minutes earlier.

Area forecast discussion, Mar 7, 11:24 PM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1124 PM CST WED MAR 7 2012

.AVIATION...
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP
OVERNIGHT AS A COLD FRONT SLIDES SOUTHWARD ACROSS THE REGION.
PERSISTENT MVFR/IFR CIGS AND VSBYS ARE EXPECTED THROUGH THE DAY
AS COLD AIR FILLS IN BEHIND THE FRONT AND RAIN CHANCES REMAIN
HIGH. WINDS WILL SHIFT FROM SOUTHEAST AHEAD OF THE FRONT...TO
NORTHEAST AND GUSTY BEHIND IT. IN ADDITION TO SHOWERS AND
STORMS...SOME LIGHT SNOW OR SLEET MAY DEVELOP AT TAF SITES ACROSS
NORTHWEST OKLAHOMA LATE THIS AFTERNOON. RAIN CHANCES WILL PERSIST
THROUGH THE END OF THE TAF PERIOD.

&&

.PREV DISCUSSION... /ISSUED 906 PM CST WED MAR 7 2012/

UPDATE...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND
BEHIND THE COLD FRONT THIS EVENING. THE COLD FRONT IS PROGRESSING
SOUTH A LITTLE BIT FASTER THAN PREVIOUSLY FORECAST SO HAVE
ADJUSTED GRIDS TO SHOW SLIGHTLY FASTER MOVEMENT. ALSO ADJUSTED
POPS FOR CURRENT AND EXPECTED POSITION OF ACTIVITY. SOME OF THE
ELEVATED THUNDERSTORMS MAY PRODUCE HAIL TONIGHT BUT WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED. WILL SEND UPDATES SHORTLY.

MAXWELL

PREV DISCUSSION... /ISSUED 542 PM CST WED MAR 7 2012/

AVIATION...
VFR CIGS ACROSS THE REGION WILL LOWER TONIGHT AHEAD OF A
SOUTHWARD MOVING COLD FRONT. WIDESPREAD AND PROLONGED MVFR/IFR
CIGS AND VSBYS ARE EXPECTED TONIGHT THROUGH TOMORROW AFTERNOON AS
THE COLD FRONT CONTINUES SOUTHWARD...BRINGING RAIN AND ISOLATED
THUNDERSTORMS ALONG AND BEHIND THE FRONT. GUSTY NORTH TO
NORTHEAST WINDS WILL DEVELOP BEHIND THE FRONT...ESPECIALLY
TOMORROW AFTERNOON.

PREV DISCUSSION... /ISSUED 236 PM CST WED MAR 7 2012/

DISCUSSION...
SOUTH WINDS CONTINUE TO PULL MOISTURE NORTHWARD INTO THE AREA AHEAD
OF STORM SYSTEM CURRENTLY OVER NORTHERN AZ. THIS SYSTEM WILL BECOME
CLOSED-OFF AND BEGIN ITS SLOW EASTWARD DRIFT TONIGHT INTO THE
UPCOMING WEEKEND. AS THIS OCCURS THERE WILL BE A CHANCE OF RAIN
BEGINNING TONIGHT... WHICH WILL BE MAINLY ASSOCIATED WITH A SFC COLD
FRONT THAT WILL MOVE SOUTHEAST ACROSS OKLAHOMA INTO NORTH TEXAS. A
FEW ELEVATED THUNDERSTORMS ALSO POSSIBLE BEHIND THE FRONT OVERNIGHT.
COULD DEVELOP SOME STRONGER STORMS DURING THE DAY ON THURSDAY ACROSS
PORTIONS OF SOUTHEAST OKLAHOMA... BUT SHOULD SHIFT SOUTHEAST OF AREA
QUICKLY AS SFC FRONT PUSHES THROUGH.

THIS IS A MORE SIGNIFICANT COLD FRONT THAN WE HAVE SEEN FOR A WHILE
AND EXPECT TO SEE FALLING TEMPS LATE TONIGHT AND CONT THROUGH THE
DAY TOMORROW BEHIND THE FRONT. THIS MAY ALLOW SOME MIX PRECIP TO
OCCUR BY LATE IN THE DAY ACROSS NORTHWEST OK. AFTER LOOKING AS
FORECAST SOUNDINGS IT APPEARS THAT SOME SLEET MAY BE POSSIBLE
NORTHWEST/PORTIONS OF WESTERN OK THEN TRANSITION TO SNOW THU NIGHT.
COULD BE SOME ACCUMULATIONS... MAINLY ON GRASSY SURFACES. COLD RAIN
CHANCES CONT FRI INTO SAT.

MODELS CONT TO DIFFER WITH UPPER LOWS EASTWARD PROGRESSION AND HOW
TO HANDLE PIECE OF ENERGY THAT WANTS TO TRANSLATE AROUND THE LOW
OVER THE WEEKEND. HOWEVER... LATEST RUNS OF BOTH THE NAM AND ECM
HAVE COME MORE IN LINE WITH THE GFS IN DEVELOPING TWO CLOSED LOWS BY
EARLY IN THE WEEKEND AND THEN SWINGING THE SECONDARY LOW THROUGH THE
AREA ON SUNDAY. IT STILL APPEARS THE BETTER RAIN CHANCES WILL CONT
TO BE ACROSS EASTERN OKLAHOMA OVER THE WEEKEND... BUT MAY BE A BIT
MORE DELAYED LINGERING THROUGH SUNDAY AND SUNDAY NIGHT.  A QUICK
WARM UP IS STILL ANTICIPATED INTO EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  47  53  36  54 /  70  90  40  30
HOBART OK         44  47  35  50 /  60  70  40  30
WICHITA FALLS TX  61  65  38  51 /  40  70  40  30
GAGE OK           36  38  32  50 /  70  60  50  30
PONCA CITY OK     40  41  38  54 /  80  80  30  30
DURANT OK         63  68  43  52 /  30  80  70  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

25/84
Hazardous weather outlook, Mar 7, 9:11 PM CST, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
911 PM CST WED MAR 7 2012

OKZ004>048-050>052-TXZ083>090-081000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
911 PM CST WED MAR 7 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...REST OF TONIGHT...

THUNDERSTORM OUTLOOK...
SCATTERED THUNDERSTORMS WILL REMAIN THROUGH EARLY THURSDAY MORNING.
ALTHOUGH SEVERE STORMS ARE NOT EXPECTED...A FEW STRONG THUNDERSTORMS
MAY PRODUCE SMALL HAIL AND STRONG WIND GUSTS.

DISCUSSION...
A COLD FRONT WILL CONTINUE TO MOVE ACROSS THE REGION OVERNIGHT
REACHING PORTIONS OF SOUTHWESTERN AND CENTRAL OKLAHOMA BY AROUND
SUNRISE THURSDAY. THUNDERSTORMS ARE EXPECTED TO BE MOST WIDESPREAD
NEAR AND NORTH OF THE COLD FRONT. ORGANIZED SEVERE STORMS ARE NOT
EXPECTED. HOWEVER... SOME STORMS MAY BECOME STRONG ENOUGH TO PRODUCE
SMALL HAIL.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST THURSDAY MAR 8.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...15 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND BEHIND
A COLD FRONT THURSDAY...AS IT MOVES ACROSS SOUTHERN OKLAHOMA AND
WESTERN NORTH TEXAS.  SEVERE STORMS WILL BE POSSIBLE...MAINLY IN
SOUTHEAST OKLAHOMA...AS THE FRONT MOVES INTO AN INCREASINGLY
UNSTABLE AIRMASS.  THE CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO
THE WEEKEND... HOWEVER THE THREAT OF SEVERE WEATHER IS EXPECTED TO
REMAIN LOW BEYOND THURSDAY.

OTHER HAZARDOUS WEATHER...
SOME SNOW MAY FALL ACROSS FAR NORTHWEST OKLAHOMA THURSDAY NIGHT
INTO FRIDAY MORNING.  ANY ACCUMULATION OF SNOW...WILL LIKELY BE
CONFINED TO GRASSY SURFACES...CARS...AND PERHAPS BRIDGES.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
THURSDAY.

In the hours before

Special weather statement, Mar 7, 9:33 PM CST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
933 PM CST WED MAR 7 2012

OKZ004-005-010-011-080400-
HARPER OK-WOODWARD OK-MAJOR OK-WOODS OK-
933 PM CST WED MAR 7 2012

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARPER...MAJOR...WOODS AND
WOODWARD COUNTIES.

AT 931 PM CST...SEVERAL STRONG THUNDERSTORMS WERE LOCATED OVER
WOODWARD AND WOODS COUNTY. ONE STRONG THUNDERSTORM WAS LOCATED 4
MILES SOUTHEAST OF WOODWARD WHILE ANOTHER STRONG STORM WAS LOCATED 6
MILES SOUTHEAST OF FORT SUPPLY. ANOTHER STRONG STORM WAS LOCATED 8
MILES EAST OF WAURIKA. THE STORMS ARE MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF DIMES...

LAT...LON 3687 9897 3653 9858 3617 9949 3648 9961

MAXWELL
Special weather statement, Mar 7, 9:49 PM CST, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
949 PM CST WED MAR 7 2012

OKZ007-080415-
GRANT OK-
949 PM CST WED MAR 7 2012

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GRANT COUNTY.

AT 948 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER NASH...MOVING
NORTHEAST AT 35 TO 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3661 9757 3659 9810 3660 9810 3673 9811
      3698 9782

AUSTIN
Special weather statement, Mar 7, 10:09 PM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1009 PM CST WED MAR 7 2012

OKZ005-010-011-080445-
WOODWARD OK-MAJOR OK-WOODS OK-
1009 PM CST WED MAR 7 2012

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR MAJOR...WOODS AND WOODWARD
COUNTIES.

AT 1008 PM CST...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED
ACROSS EASTERN WOODWARD COUNTY AND WESTERN WOODS COUNTY...FROM 9
MILES NORTHWEST OF AVARD TO 6 MILES SOUTHEAST OF WAYNOKA...MOVING
NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF DIMES...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3679 9854 3646 9854 3630 9909 3662 9929
      3683 9927 3701 9880 3701 9867

AUSTIN
Special weather statement, Mar 7, 10:16 PM CST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1016 PM CST WED MAR 7 2012

OKZ007-080445-
GRANT OK-
1016 PM CST WED MAR 7 2012

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GRANT COUNTY.

AT 1016 PM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF MEDFORD...MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF DIMES...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3700 9747 3684 9748 3661 9774 3660 9810
      3699 9810 3701 9776

AUSTIN
Special weather statement, Mar 7, 11:16 PM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1116 PM CST WED MAR 7 2012

OKZ006-007-012-080600-
GARFIELD OK-GRANT OK-ALFALFA OK-
1116 PM CST WED MAR 7 2012

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR EASTERN ALFALFA...GARFIELD
AND GRANT COUNTIES.

AT 1116 PM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4
MILES WEST OF MANCHESTER TO 4 MILES WEST OF CARRIER...MOVING EAST AT
50 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.

LAT...LON 3651 9747 3637 9809 3646 9810 3646 9812
      3700 9826 3700 9748

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 9:33 PM CSTSpecial Weather StatementOUNWoods, Woodward27 min
Mar 7, 9:49 PM CSTSpecial Weather StatementOUNGrant26 min
Mar 7, 10:09 PM CSTSpecial Weather StatementOUNWoods36 min
Mar 7, 10:16 PM CSTSpecial Weather StatementOUNGrant29 min
Mar 7, 11:16 PM CSTSpecial Weather StatementOUNGrant44 min
Mar 8, 12:18 AM CSTSpecial Weather StatementOUNKay27 min
Mar 8, 4:09 AM CSTSpecial Weather StatementOUNJackson21 min
Mar 8, 4:17 AM CSTSpecial Weather StatementOUNHarmon28 min
Mar 8, 4:51 AM CSTSpecial Weather StatementOUNTillman24 min
Mar 8, 5:07 AM CSTWind AdvisoryOUNBeckham, Caddo, Comanche, Cotton, Custer, Dewey and 11 more12 hr
Mar 8, 5:26 AM CSTSpecial Weather StatementOUNKiowa34 min
Mar 8, 5:27 AM CSTSpecial Weather StatementOUNHarper33 min
Mar 8, 5:53 AM CSTSpecial Weather StatementOUNCaddo, Comanche, Greer, Harmon, Jackson, Kiowa and 2 more52 min
Mar 8, 7:37 AM CSTSpecial Weather StatementOUNCaddo, Grady, Stephens23 min
Mar 8, 7:52 AM CSTSevere Thunderstorm WarningOUNGarvin, Stephens38 min
Mar 8, 8:25 AM CSTSpecial Weather StatementOUNGarvin35 min
Mar 8, 9:10 AM CSTSpecial Weather StatementOUNSeminole35 min
Mar 8, 2:09 PM CSTSpecial Weather StatementOUNJohnston36 min
Mar 8, 2:16 PM CSTSevere Thunderstorm WarningOUNAtoka, Bryan44 min
Mar 8, 4:35 PM CSTSpecial Weather StatementOUNLincoln25 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.